# SDR CALA2011051600366

- Difficulty date: May 15, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N67158
- Make and model: Boeing 767224
- Aircraft serial: 30437
- Aircraft time: 44,935 hours, 6,614 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T510848
- Condition: Corroded
- Location: Sta 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 325 LBL 26 TO 55 FLOORBEAM CORRODED. REPAIRED AS PER SRM 53-00-51 REPAIR 1 FIG 201.  HFEC NO CRACK FOUND.
